# SDR HEEA966666

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Part number: 900900C301000810
- Condition: Defective
- Location: Copilot Grip
- Part time: 246 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE GRIPS ON PILOT AND COPILOTS COLLECTIVE STICKS ARE CRACKED AROUND SET SCREW AREA AND THE LOWER GRIP ON PILOTS STICK IS BROKEN COMPLETELY FREE.  THROTTLE GRIP MOVES BUT FMV LINKAGE DOES NOT.  PARTS NEEDED 2 UPPER GRIP ASSEMBLIES 1 LOWER GRIPASSEMBLY.
